# SDR ASAA2015110413922

- Difficulty date: November 4, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,322 hours, 12,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torsion Strap
- Part number: 141A60534
- Condition: Broken
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAKES A RATCHETING NOISE WHEN BEING CLOSED.  ACFT GROUNDED. FOUND CENTER DOOR ASSIST SPRING TO BE BROKEN.  R & R L-1 DOOR CENTER ASSIST SPRING, REF AMM 52-11-41. DOOR OPERATES SMOOTHLY & QUIETLY.
